# SDR HALA2013110400163

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 42,951 hours, 7,776 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Test Panel
- Part time: 42,951 hours, 7,776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SQUIB TEST PANEL HAS A BURNED WIRE AT LT ENGINE TEST LIGHT.  REPLACED SQUIB TEST PANEL IAW AMM 26-21-04.  OPS CHECKED GOOD, OK FOR SERVICE.
